Stability of a microtemperatures damped porous-elastic system with nonlinear dissipation and nonlinear distributed delay
Keywords:
Decay, micro-temperatures, nonlinear delay, nonlinear damping, Porous elasticityAbstract
In this paper, we consider a one-dimensional porous-elastic system with a nonlinear dissipation and a nonlinear distributed delay subjected to microtemperatures effects. We establish an energy decay rate by using a perturbed energy method and some properties of convex functions, but regardless of the wave speeds of the system. Our result is new and extends some previous results to nonlinearity case.
Downloads
Published
2025-03-23
How to Cite
Houasni, M., & Kelleche, A. (2025). Stability of a microtemperatures damped porous-elastic system with nonlinear dissipation and nonlinear distributed delay. International Journal of Maps in Mathematics, 8(1), 125–149. Retrieved from https://simadp.com/journalmim/article/view/223
Issue
Section
Articles
License
The copyright to the article is transferred to body International Journal of Maps in Mathematics effective if and when the article is accepted for publication.
- The copyright transfer covers the exclusive right to reproduce and distribute the article, including reprints, translations, photographic reproductions, microform, electronic form (offline, online) or any other reproductions of similar nature.
- An author may make his/her article published by body International Journal of Maps in Mathematics available on his/her home page provided the source of the published article is cited and body International Journal of Maps in Mathematics is mentioned as copyright owner.
- The author warrants that this contribution is original and that he/she has full power to make this grant. The author signs for and accepts responsibility for releasing this material on behalf of any and all co-authors. After submission of this agreement signed by the corresponding author, changes of authorship or in the order of the authors listed will not be accepted by body International Journal of Maps in Mathematics.